# SDR Q5Q2015F00001

- Difficulty date: July 7, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N96WE
- Make and model: Beech 58
- Aircraft serial: TH1782
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: 588100151
- Condition: Deformed
- Location: Lg Act Crossarms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND NUT MISSING, RT SIDE INBD LANDING GEAR ACTUATOR ROD ATTACH POINT WHERE IT ATTACHES TO THE GEAR ACTUATOR CROSS ARM.  DISCOVERED NUT AND COTTER PIN REMNANTS UNDER GEAR ACTUATOR.  UPON CLOSER EXAMINATION, NOTED THAT THE ACTUATOR ROD BUSHING (56-810015-1) HAD WORN INTO THE AN 960-416 WASHERS THAT ARE ABOVE AND BELOW IT AND CAUSED THE ROD TO BIND WITH THE BOLT (130909B84), CAUSING THE BOLT TO TURN EACH TIME THE GEAR MOVED, UNTIL IT HAD EATEN THROUGH THE COTTER PIN AND LOOSENED THE NUT, WHICH VIBRATED OFF IN FLIGHT.  THE BUSHING IS EXTREMELY THIN AND EVEN WITH ALL NEW HARDWARE AT A STANDARD TORQUE OF 50 INCH POUNDS, THE BUSHING LEAVES AN INDENT ON THE WASHERS.  WE ARE MONITORING THE HARDWARE FOR SIGNS OF LOOSENESS, AND REPLACING IT AS IT COMES IN FOR SERVICE.
